MAUDE Adverse Event Report: EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER

EPIDURAL CATHETERIZATION SET: 19 GA; ANESTHESIA CONDUCTION CATHETER
Model Number IPN046378
Medical Device Problem Code No Flow (2991)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/01/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Qn# (b)(4).The device has not been returned for investigation.Teleflex will continue to monitor and trend related events.
 
Event or Problem Description
The tube was blocked when using on the patient.
 
Additional Manufacturer Narrative
(b)(4).A device history record review was performed on the epidural catheter with no relevant findings.A corrective action is not required at this time as a potential root cause could not be determined based upon the information provided and without a sample.Complaint verification testing could not be performed as no sample was returned for analysis.A device history record review was performed on the epidural catheter with no evidence to indicate a manufacturing related issue.Therefore, the potential cause of this complaint could not be determined based upon the information provided and without a sample.No further action is required at this time.
 
Event or Problem Description
The tube was blocked when using on the patient.

Brand Name
EPIDURAL CATHETERIZATION SET: 19 GA
Common Device Name
ANESTHESIA CONDUCTION CATHETER
MDR Report Key12547630
Report Number3006425876-2021-00912
Device Sequence Number4053927
Product Code BSO
UDI-Device Identifier40801902128407
UDI-Public40801902128407
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K140110
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/15/2022
Device Model NumberIPN046378
Device Catalogue NumberEC-05400-E
Device Lot Number71F20C1834
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/13/2021
Supplement Date Received by Manufacturer10/28/2021
Initial Report FDA Received Date09/29/2021
Supplement Report FDA Received Date10/29/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/25/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
N/A.